# SDR UALA2012030901547

- Difficulty date: March 9, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 78,070 hours, 22,710 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Torn
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT ENVIRONMENT, EXTREMELY LOUD AND NOISY-AIR CONDITIONING BLOWN THROUGH THE WINDSHIELD.  WEAR EAR PLUGS - TURNING RIGHT RECIRC OFF PROVIDES NO HELP.  CLEANED DUCTS FOUND RT REC FAN FILTER TORN AND IN DUCTS.  CLEANED DUCTS, RPL'D REC FILTERS FOUND RT FILTER TORN. DB WITHIN LIMITS.
